# SDR JIKA2014010401

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Aircraft time: 22,506 hours, 29,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KTYS, THE FWD CABIN DOOR ANNUNCIATOR CAME ON PASSING 14,000 FT. SHORTLY AFTER AIRCRAFT BEGIN TO DE-PRESSURIZE WITHOUT PILOT INPUT.  PILOT RAN THE ASSOCIATED EMERGENCY CHECKLIST & DECLARED AN EMERGENCY WITH ATC.  PILOT DIVERTED BACK TO KTYS & LANDED WITHOUT FURTHER INCIDENT.  MX FOUND CABIN DOOR HANDLE MICRO SWITCH BRACKET LOOSE & CABIN DOOR SEAL POPPED OUT OF DOOR C CHANNEL FWD LOWER AREA. MX INSPECTED SEAL & REINSTALLED CABIN DOOR SEAL INTO THE C CHANNEL.  ADJUSTED CABIN DOOR HANDLE MICRO SWITCH ACTUATING ARM, PERFORMED GND CABIN LEAK TEST & OPERATIONAL CHECKS.  ALL CHECKED WERE NORMAL AT THIS TIME IAW BEECH 1900 AIRCRAFT MM 21-30-00.
